Proper holomorphic mappings in the special class of Reinhardt domains

Tom 92 / 2007

/Lukasz Kosiński Annales Polonici Mathematici 92 (2007), 285-297 MSC: 32H35, 32A07. DOI: 10.4064/ap92-3-7

Streszczenie

A complete characterization of proper holomorphic mappings between domains from the class of all pseudoconvex Reinhardt domains in $\mathbb C^2$ with the logarithmic image equal to a strip or a half-plane is given.

Autorzy

  • /Lukasz KosińskiInstytut Matematyki
    Uniwersytet Jagielloński
    Reymonta 4
    30-059 Kraków, Poland
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek